MAUDE Adverse Event Report: STRYKER GMBH T2 FEMUR - FEMORAL NAIL, A/R, R1500 D11X440 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 FEMUR - FEMORAL NAIL, A/R, R1500 D11X440 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18281144S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Insufficient Information (4580)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "imn retro femur was done on (b)(6) 2025.The doctor saw the patient in the clinic on (b)(6) 2026 and reported that the a/r nail in this patient was bending".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed with the provided x-ray images, in which we can see that the nail is slightly bent.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.Hcp opinion on provided x rays: "the non-union led to the bending and the nail seems to be of too small diameter.But the information is very limited, and we only have these two x-rays." based on the limited information available, the root cause of the reported event cannot be defined, as this is often multi-factorial: the location of the fracture and the technical aspects of the surgical procedure could have contributed to the event.Furthermore, the patient¿s condition and activity levels post-op may also have contributed to inadequate load distribution and, therefore, the bending of the implant.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
T2 FEMUR - FEMORAL NAIL, A/R, R1500 D11X440 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24682582
Report Number0008031020-2026-00465
Device Sequence Number10014516
Product Code HSB
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K081152
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Catalogue Number18281144S
Device Lot NumberK0DBF38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexUnknown